# SDR DALA13063603765

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 40,564 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO LOWER WEB AT DOOR CUTOUT CORRODED. MAINTENANCE R & R WEB IAW 51-40-02, STEP 5, PG 3 AND DWG 146A8123, REV C.
